MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AAB00
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2, a4 and a5: unknown/ not provided.Patient information cannot be provided due to personal data privacy legislation/policy.Section d6b: explant date: not applicable, as lens remains implanted.Section e1: email address: unknown/not provided, as information was asked but it was not provided.Section e1: initial reporter telephone number: (b)(6).Section h6: medical device problem code - 3191: no code available (lathe lines).Device evaluation: the product was not returned to the manufacturing site for evaluation; however, a photograph was provided by the customer.Based on the intensity that can be observed on the image provided, the depth of the lines can be observed.A failure investigation was completed and investigation findings concluded that the image provided indicates that the reported lathe lines are considered out of specification, and the failure was attributed to operator error.Therefore, the complaint issue reported was confirmed as manufacturing related.A review of bounding confirmed that there were no additional units affected for similar issues.Conclusion: based on the records reviewed, the risk assessment performed and the current probability of occurrence, this issue is being evaluated as part of continuous improvement project.An awareness was conducted to all personnel involved in manufacturing of the reported complaint product to reinforce the visual inspection during the manufacturing process, to prevent recurrence.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that after implanting the intraocular lens (iol) into the patient's eye, doctor observed a diffractive ring on the surface of the iol.There is no impact to patient.The lens remains implanted.No further information available.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key16770707
Report Number3012236936-2023-00895
Device Sequence Number3139279
Product Code HQL
UDI-Device Identifier05050474548640
UDI-Public(01)05050474548640(17)260222
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/22/2026
Device Model NumberAAB00
Device Catalogue NumberAAB0000190
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2023
Initial Report FDA Received Date04/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown